Heavy Snow, Genesee
- When
- February 22, 12:00 AM EST to 5:00 PM EST
- Where
- Genesee forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.022, -83.707 (the zone’s center; the record gives no point)
Low pressure moved out of the Central Plains and tracked northeast through the Ohio River Valley, moving through northwest Ohio. Snowfall totals were generally in the 2 to 8 inch range, with the higher totals occuring along and south of I-69.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
Low pressure moved out of the Central Plains and tracked northeast through the Ohio River Valley, moving through northwest Ohio. Snowfall totals were generally in the 2 to 8 inch range, with the higher totals occuring along and south of I-69. There were isolated totals up to 9 inches reported across Washtenaw county.|Here are some of the higher snowfall totals across the area:|Ann Arbor, 9.0 inches|Saline, 8.5 inches|West Bloomfield, 8.0 inches|Wyandotte, 7.7 inches|Macomb Township, 7.5 inches|St. Clair, 7.3 inches|Rochester Hills, 7.0 inches|Brighton, 7.0 inches|Romulus, 6.9 inches|Almont (4NW), 6.6 inches|Capac, 6.0 inches|Grand Blanc, 6.0 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Feb 21, 9:50 PM EST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
950 PM EST SUN FEB 21 2010
.UPDATE...
SCENARIO UNFOLDING ABOUT AS EXPECTED TONIGHT WITH HEADLINE
DISTRIBUTION LOOKING GOOD SO FAR. THE AREAS SENSITIVE TO FORECAST
ADJUSTMENT REMAIN LENAWEE AND MONROE COUNTIES DEPENDING ON THE
AMOUNT OF MIXED PRECIPITATION, AND THE FIRST ROW OF COUNTIES NORTH
OF THE WARNING AREA DEPENDING ON HOW FAR NORTH THE HEAVY SNOW BAND
IS ABLE TO DEVELOP. SO FAR, OBSERVATIONS AND AVAILABLE 00Z MODEL
DATA SUPPORT THE HEADLINES AS THEY ARE BUT WE WILL CONTINUE TO
MONITOR CLOSELY. IF ADJUSTMENTS ARE NEEDED, IT WOULD LIKELY BE TO
ADD AREA TO THE WINTER STORM WARNING DUE TO MORE SNOW AND LESS
MIXED PRECIPITATION IN THE SOUTH OR A FARTHER NORTH POSITION OF
THE HEAVIEST SNOW BAND.
AT PRESS TIME, RADAR DATA AND SURFACE OBSERVATIONS INDICATE THE
RAIN/SNOW LINE UP TO BETWEEN FORT WAYNE AND DE KALB IN NORTHERN
INDIANA. THIS, ALONG WITH A CONVINCING WARM LAYER IN THE 00Z NAM
FORECAST SOUNDINGS CONTINUES TO SUGGEST A MIX WILL BE POSSIBLE IN
LENAWEE AND MONROE COUNTIES. THE SOUNDING INDICATES SLEET AS THE
MOST LIKELY TYPE TO MIX IN WITH THE SNOW AND IT WILL ONLY TAKE A
SHORT PERIOD OF SLEET TO REALLY CUT INTO THE OVERALL SNOW AMOUNT
THERE. AT THE SAME TIME, THERE IS ENOUGH WET BULB COOLING
POTENTIAL DUE TO PRECIPITATION RATE TO KEEP THE PROFILE COLD
ENOUGH FOR ALL SNOW. COMPLICATING MATTERS FURTHER IS THE
RELATIVELY WARM SURFACE TEMPERATURES AT OR ABOVE FREEZING EVEN
AFTER SURFACE WET BULB PROCESSES AND EVEN DURING SOME OF THE 1/2SM
SNOW AROUND VALPO AREA.
AS FOR THE WINTER STORM WARNING AREA, THE I-96 TO I-69 CORRIDOR
REMAINS THE AREA WITH THE BEST CHANCE OF ACCUMULATION ON THE HIGH
END OF THE RANGE. THIS IS WHERE MID LEVEL FRONTOGENETICAL FORCING
WILL SET UP AND BECOME QUASI-STATIONARY AS THE LOW MOVES THROUGH
INDIANA AND OHIO. MOISTURE NEAR 4 G/KG SPECIFIC HUMIDITY IS SHOWN
BY THE 00Z NAM TO BE FEEDING INTO THIS FEATURE WITH GOOD SYSTEM
RELATIVE FLOW AND LOW STABILITY. EXPECTING THE HEAVIEST BAND OF
SNOW IN THIS AREA THEN TAPERING OFF TO THE NORTH TOWARD THE TRI
CITIES AND NORTHERN THUMB.
&&
.PREV DISCUSSION...ISSUED 650 PM EST SUN FEB 21 2010
AVIATION...
LOW PRESSURE DEVELOPING IN MISSOURI THIS EVENING WILL MOVE TO
SOUTHERN INDIANA BY MONDAY MORNING AND THEN TO ABOUT CLEVELAND BY
EVENING. THIS SYSTEM WILL SPREAD A PATTERN OF SNOW INTO SE MICHIGAN
FROM ABOUT MIDNIGHT TONIGHT THROUGH MID AFTERNOON ON MONDAY AND WILL
AFFECT ALL TERMINALS. VFR CONDITIONS AT THE BEGINNING OF THE
FORECAST WILL DETERIORATE TO A COUPLE OF HOURS OF MVFR VISIBILITY IN
LIGHT SNOW THEN QUICKLY DOWN TO LIFR WITH VISIBILITY LESS THAN A
MILE BETWEEN 08Z AND 11Z. THESE CONDITIONS WILL THEN HOLD THROUGH
THE DAYLIGHT HOURS OF THE MORNING WITH THE FNT AND PTK AREAS
EXPECTING TO HAVE THE LONGEST PERIOD OF HEAVY SNOW BEFORE IMPROVING
DURING THE MID TO LATE AFTERNOON HOURS. VISIBILITY WILL IMPROVE BUT
CEILING WILL REMAIN IFR ON THE HEELS OF THIS SYSTEM INTO MONDAY
EVENING.
PREV DISCUSSION...ISSUED 422 PM EST SUN FEB 21 2010
SHORT TERM...THROUGH 7 PM MONDAY
WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES HAVE BEEN ISSUED
FOR ALL OF SOUTHEAST MICHIGAN. THE AMOUNTS HAVE NOT CHANGED MUCH
FROM THOSE THAT WERE HIGHLIGHTED IN THE WATCH...HOWEVER THE ARRIVAL
TIME OF THE SNOW HAS BEEN MOVED UP BY SEVERAL HOURS.
SURFACE LOW PRESSURE OVER THE CENTRAL PLAINS WILL LIFT NORTHEAST
TONIGHT AND ACROSS NORTHWEST OHIO TOMORROW AS THE UPPER SHORTWAVE
CURRENTLY OVER TEXAS AND OKLAHOMA ZIPS ACROSS THE PLAINS AND
SOUTHERN GREAT LAKES. MODELS ARE IN OVERALL GOOD AGREEMENT WITH
RESPECT TO THE TIMING...CENTER TRACK...AND STRENGTH OF THE SYSTEM.
THERE ARE HOWEVER SOME DIFFERENCES REMAINING THAT AFFECT POTENTIAL
FOR MIXED PRECIPITATION NEAR THE OHIO BORDER...AND THE POTENTIAL FOR
SNOW TO SHUT OFF A LITTLE EARLY (18-21Z) WITH THE POSSIBLE
DEVELOPMENT AND ARRIVAL OF A MID LEVEL DRY SLOT.
GFS/NAM/EURO ARE IN GOOD AGREEMENT WITH PRECIPITATION NOW SPREADING
NORTH OF THE OHIO BORDER THIS EVENING AND PROGRESSIVELY LIFTING
NORTHEAST ACROSS THE REMAINDER OF SOUTHEAST MICHIGAN OVERNIGHT...AS
THE 850-925 MB BAROCLINIC ZONE LIFTS THROUGH SOUTHERN MICHIGAN.
GFS/NAM SHOW GOOD ISENTROPIC ASCENT AND LOW-LEVEL FGEN ASSOCIATED
WITH THIS FEATURE AS IT LIFTS THROUGH SOUTHEAST MICHIGAN...AND
EXPECT FORCING AND MOISTURE ADVECTION TO QUICKLY OVERCOME THE DRY
AIR SHOWN BY THE 12Z DTX RAOB BELOW 900 MB. TEMPERATURES HAVE RISEN
INTO THE MID 30S TO LOW 40S THIS AFTERNOON...BUT SURFACE DEWPOINTS
IN THE LOW TO MID 20S SHOULD ALLOW PRECIPITATION TO MAKE A QUICK
CHANGEOVER TO SNOW EVEN IF THE SURFACE TEMPS HAVE NOT FALLEN ENOUGH
BY PRECIPITATION ONSET.
BOTH NAM/GFS FORECAST SOUNDINGS FOR ADRIAN AND MONROE BOTH SHOW SOME
POTENTIAL FOR SNOW TO MIX WITH SLEET TOWARDS DAYBREAK
TOMORROW...WITH THE TOLEDO FORECAST SOUNDINGS SHOWING A MAX TEMP IN
THE WARM LAYER AROUND 3 DEGREES C. HAVE THEREFORE CONTINUED TO
MENTION A CHANCE FOR MIXED PRECIPITATION NEAR THE OHIO BORDER...WITH
EVEN SOME RAIN POTENTIALLY MIXING IN TOMORROW AFTERNOON AS
TEMPERATURES REACH THE MID 30S. THE BEST POTENTIAL TO SEE THIS MIX
WILL BE JUST ALONG THE OHIO BORDER. WHILE MOST OF PRECIPITATION IS
EXPECTED TO REMAIN SNOW...ANY MIX CLOSE TO THE BORDER...ALONG WITH A
MORE CERTAIN LOWER SNOW-TO-LIQUID RATIO...SHOULD CUT INTO STORM
TOTAL SNOW ACCUMULATIONS...YIELDING ONLY ADVISORY LEVEL SNOW
AMOUNTS NEAR THE OHIO BORDER...WHILE WARNING CONDITIONS ARE
EXPERIENCED FURTHER NORTHWARD WHERE LIQUID-RATIOS WILL BE HIGHER AND
MIXED PRECIP IS NOT EXPECTED.
THE HEAVIEST SNOW AMOUNTS ARE EXPECTED TO FALL IN A SWATH NORTHEAST
OF THE LOW CENTER TRACK...ROUGHLY NORTH OF A LINE FROM HILLSDALE TO
FLAT ROCK...AND SOUTH OF A LINE FROM IONIA TO MARLETTE. WINTER STORM
WARNING ACCUMULATIONS IN THIS SWATH ARE EXPECTED TO RANGE BETWEEN 5
AND 8 INCHES...IN A TIMEFRAME OF 12-18 HOURS. LOWER (ADVISORY)
ACCUMULATION ARE THEREFORE EXPECTED ALONG THE NORTHERN PERIPHERY OF
THE STORM...ACROSS THE SAGINAW VALLEY AND THUMB. REGARDLESS OF SNOW
ACCUMULATIONS AND HEADLINE TYPE ACROSS SOUTHEAST MICHIGAN...THIS
STORM IS EXPECTED TO PEAK IN INTENSITY THROUGH THE DURATION OF THE
MORNING COMMUTE...MAKING TRAVEL HAZARDOUS IF NOT DANGEROUS.
GFS REMAINS THE MOST AGGRESSIVE MODEL WITH THE MID-LEVEL DRY
SLOT...BUT THIS MAY BE TIED TO AN OVERAMPLIFICATION/STRENGTHENING OF
A SHORTWAVE THAT MODELS DEVELOP ON THE NORTH SIDE OF THE SYSTEM
LATER TODAY. THIS MAY HAVE SOME LINK TO MODEL CONVECTIVE FIELDS. THE
RESULT OF THE OVERAMPLIFICATION IS THAT THE MODEL PRODUCES A FAIRLY
DEEP LAYER OF STRONG SUBSIDENCE IN THE MID-LEVELS...AND ALLOWS DRIER
AIR TO DEVELOP BEHIND THE SHORTWAVE AS IT APPROACHES MICHIGAN. WILL
LEAN AWAY FROM THE GFS AND TOWARDS THE NAM AND EURO...WHICH DO NOT
SHOW MID-LEVEL TO THE DEGREE OF THE GFS. THIS WOULD ALLOW SNOW TO
LINGER LONGER THROUGH THE AFTERNOON AND INTO THE EARLY
EVENING...WITH LESS LIKELIHOOD OF A CHANGEOVER TO FREEZING DRIZZLE.
WILL STILL HAVE TO WATCH THIS SITUATION HOWEVER AS THE STORM SYSTEM
DEVELOPS.
LONG TERM...MONDAY NIGHT THROUGH SUNDAY
LINGERING SNOW SHOWERS WILL DECREASE IN COVERAGE AND INTENSITY
THROUGH THE EVENING HOURS ON MONDAY AS THE MID LEVEL DEFORMATION
ZONE SHIFTS EAST WHILE THE MOISTURE DEPTH DIMINISHES. CANNOT RULE
OUT A FEW POCKETS OF FREEZING DRIZZLE /ESPECIALLY SOUTH/ GIVEN
ADEQUATE LOW LEVEL MOISTURE BUT WITH SATURATION SETTLING BELOW THE
LEVEL SUFFICIENT TO MAINTAIN ICE NUCLEATION. WEAK NORTHERN STREAM
SHORTWAVE WILL SHEAR THROUGH ON TUESDAY. THIS COMBINED WITH A
DEEPENING MOISTURE FIELD WITH INVERSION HEIGHTS CLIMBING OVER 6K FT
WILL CONTINUE TO SUPPORT LOW POPS FOR LIGHT SNOW SHOWERS. SLIGHT
COOLING OF THE AIR MASS WILL BE NOTED ON TUESDAY COMPARED TO RECENT
DAYS BUT WITH HIGHS STILL GENERALLY IN THE LOWER 30S.
A PIECE OF ENERGY ORIGINATING FROM THE PERSISTENT POLAR VORTEX
CENTERED OVER NUNAVUT WILL DIVE SOUTHEAST AND CLOSE OFF AS IT
SETTLES OVER THE GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS WILL
BE ACCOMPANIED BY AN ARCTIC FRONTAL BOUNDARY. THE INCREASING
CONVERGENCE...COLD AIR ADVECTION AND DEVELOPING CYCLONIC FLOW WILL
BRING SCATTERED TO NUMEROUS SNOW SHOWERS DURING THIS TIME.
PERSISTENT CYCLONIC FLOW WILL MAINTAIN A CHANCE OF SNOW SHOWERS
THROUGH AT LEAST THURSDAY...PERHAPS AIDED BY THE PASSAGE OF A
SECONDARY TROUGH ROTATING AROUND THE NORTHERN PERIPHERY OF THE
DEPARTING UPPER LOW. THE AIR MASS WILL ARRIVE IN THE USUAL LAKE
MODIFIED FORM...BUT WILL STILL RESULT IN TEMPERATURES DROPPING
5-10 DEGREES BELOW SEASONAL NORMS THROUGH THE END OF THE WEEK.
MARINE...
LIGHT WINDS THIS EVENING WILL STRENGTHEN OUT OF THE EAST-NORTHEAST
OVERNIGHT INTO MONDAY IN ADVANCE OF A DEEPENING LOW PRESSURE SYSTEM.
WINDS AND WAVES WILL REACH SMALL CRAFT CONDITIONS ON MONDAY AS THE
LOW LIFTS ACROSS THE NORTHERN OHIO VALLEY. THESE CONDITIONS WILL
PERSIST INTO MONDAY NIGHT BEFORE DIMINISHING ON TUESDAY. INCREASING
NORTHWEST WINDS WILL DEVELOP LATE WEDNESDAY IN THE WAKE OF AN ARCTIC
FRONTAL PASSAGE. THIS WILL BRING THE POTENTIAL FOR GUSTS TO REACH
GALE FORCE ON LAKE HURON THROUGH THE END OF THE WEEK.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING...MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-
MIZ070-MIZ075-MIZ076...UNTIL 7 PM MONDAY.
WINTER WEATHER ADVISORY...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-
MIZ055...FROM 1 AM MONDAY TO 7 PM MONDAY.
WINTER WEATHER ADVISORY...MIZ082-MIZ083...UNTIL 4 PM MONDAY.
LAKE HURON...
BRISK WIND ADVISORY...SAGINAW BAY...FROM 10 AM MONDAY TO 10 PM
MONDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON...FROM 10 AM MONDAY TO 10 PM MONDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
UPDATE.......BT
AVIATION.....BT
SHORT TERM...HLO
LONG TERM....MR
MARINE.......HLO
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 355 PM EST SUN FEB 21 2010 MIZ053>055-060>063-068>070-075-076-222100- SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- 355 PM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING IS IN EFFECT TONIGHT. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WARNING IS IN EFFECT ON MONDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTER REPORTS OF SNOW ACCUMULATION WOULD BE GREATLY APPRECIATED. MIZ047>049-082-083-222100- MIDLAND-BAY-HURON-LENAWEE-MONROE- 355 PM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER WEATHER ADVISORY IS IN EFFECT ON MONDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTER REPORTS OF SNOW ACCUMULATION WOULD BE GREATLY APPRECIATED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-222100- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 355 PM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT AND BRISK WIND ADVISORIES ARE IN EFFECT MONDAY AND MONDAY EVENING FOR THE NEARSHORE WATERS OF LAKE HURON. PLEASE REFER TO THE LATEST MARINE FORECASTS /MWWDTX AND NSHDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 840 PM EST SUN FEB 21 2010 MIZ082-083-220500- LENAWEE-MONROE- INCLUDING THE CITIES OF...ADRIAN...MONROE 840 PM EST SUN FEB 21 2010 ...WINTER WEATHER ADVISORY IN EFFECT TONIGHT... SNOW WILL SPREAD NORTHWARD FROM THE OHIO BORDER DURING THE REST OF THE EVENING. IT WILL BE LIGHT AT FIRST AND THEN INCREASE IN RATE CLOSER TO MIDNIGHT SO THAT UP TO AN INCH OF ACCUMULATION IS EXPECTED BY THEN. SNOWFALL RATES WILL THEN INCREASE FURTHER AFTER MIDNIGHT AND POSSIBLY BECOMING MIXED WITH SLEET AND FREEZING RAIN. MOTORISTS SHOULD BE PREPARED FOR UNTREATED ROADS TO BECOME SNOW COVERED AS THE EVENING UNFOLDS...WHICH WILL REQUIRE SLOWER TRAVEL SPEED. MIZ068>070-075-076-220500- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- INCLUDING THE CITIES OF...HOWELL...PONTIAC...WARREN...ANN ARBOR... DETROIT 840 PM EST SUN FEB 21 2010 ...WINTER STORM WARNING IN EFFECT TONIGHT... SNOW WILL SPREAD NORTHWARD FROM THE OHIO BORDER DURING THE REST OF THE EVENING...BEGINNING LIGHTLY AT FIRST AROUND 9 PM DOWNRIVER AND SPREADING NORTHWARD TO HOWELL...PONTIAC...AND MOUNT CLEMENS BY MIDNIGHT. SNOWFALL RATES WILL THEN INCREASE FURTHER AFTER MIDNIGHT BECOMING HEAVY AT TIMES. MOTORISTS SHOULD BE PREPARED FOR UNTREATED ROADS TO BECOME LIGHTLY SNOW COVERED AS THE EVENING UNFOLDS...WHICH WILL REQUIRE SLOWER TRAVEL SPEED. BT
The national radar mosaic for the moment the first event began.
9 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2010Every state in 2010This day in weather historyWarnings in Michigan, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 217332, 217333, 217334, 217335, 217336, 217337, 217338, 217340, 217341.